# SDR AALA20160620001

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 21,870 hours, 8,406 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: D03310
- Condition: Faulty
- Location: Te Flap
- Part time: 21,882 hours, 8,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL, DURING CLIMB THE T/E FLAPS FAILED TO RETRACT.  MAINTENANCE R & R THE FSEU IAW AMM 27-51-01.  SYSTEM CHECKS NORMAL.
